MathSciNet Relay Station
MathSciNet bibliographic data
MR859820 (87m:82029) 82A25 (82A05)
Israel, Robert B. Generic triviality of phase diagrams in spaces of long-range interactions. Comm. Math. Phys. 106 (1986), no. 3, 459–466.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement